File Download

There are no files associated with this item.

  Links for fulltext
     (May Require Subscription)
Supplementary

Article: Central pontine myelinolysis: report of two occurrences after cisplatin-containing chemotherapy for nasopharyngeal carcinoma

TitleCentral pontine myelinolysis: report of two occurrences after cisplatin-containing chemotherapy for nasopharyngeal carcinoma
Authors
KeywordsAdult
Antineoplastic Combined Chemotherapy Protocols/*adverse effects
Carcinoma/*drug therapy
Cisplatin/administration & dosage
Female
Fluorouracil/administration & dosage
Humans
Magnetic Resonance Imaging
Male
Middle Aged
Myelinolysis, Central Pontine/*chemically induced
Nasopharyngeal Neoplasms/*drug therapy
Issue Date1993
Citation
Clinical oncology (R Coll Radiol), 1993, v. 5 n. 6, p. 395-396 How to Cite?
AbstractWe report two patients with the classical clinical syndrome of central pontine myelinolysis following cisplatin based chemotherapy for nasopharyngeal carcinoma. The diagnosis was supported by typical features on magnetic resonance imaging. Rapid correction of hyponatraemia was the most likely cause. A short course of corticosteroids was tried in both patients. Although one patient experienced almost complete recovery, the other still suffered from residual motor deficit. The importance of careful monitoring of the rate of electrolyte correction is emphasized.
Persistent Identifierhttp://hdl.handle.net/10722/220036
ISSN
2015 Impact Factor: 3.212
2015 SCImago Journal Rankings: 1.194

 

DC FieldValueLanguage
dc.contributor.authorYau, TK-
dc.contributor.authorYiu, HY-
dc.contributor.authorLee, WMA-
dc.date.accessioned2015-10-16T06:16:36Z-
dc.date.available2015-10-16T06:16:36Z-
dc.date.issued1993-
dc.identifier.citationClinical oncology (R Coll Radiol), 1993, v. 5 n. 6, p. 395-396-
dc.identifier.issn0936-6555-
dc.identifier.urihttp://hdl.handle.net/10722/220036-
dc.description.abstractWe report two patients with the classical clinical syndrome of central pontine myelinolysis following cisplatin based chemotherapy for nasopharyngeal carcinoma. The diagnosis was supported by typical features on magnetic resonance imaging. Rapid correction of hyponatraemia was the most likely cause. A short course of corticosteroids was tried in both patients. Although one patient experienced almost complete recovery, the other still suffered from residual motor deficit. The importance of careful monitoring of the rate of electrolyte correction is emphasized.-
dc.languageeng-
dc.relation.ispartofClin Oncol (R Coll Radiol)-
dc.subjectAdult-
dc.subjectAntineoplastic Combined Chemotherapy Protocols/*adverse effects-
dc.subjectCarcinoma/*drug therapy-
dc.subjectCisplatin/administration & dosage-
dc.subjectFemale-
dc.subjectFluorouracil/administration & dosage-
dc.subjectHumans-
dc.subjectMagnetic Resonance Imaging-
dc.subjectMale-
dc.subjectMiddle Aged-
dc.subjectMyelinolysis, Central Pontine/*chemically induced-
dc.subjectNasopharyngeal Neoplasms/*drug therapy-
dc.titleCentral pontine myelinolysis: report of two occurrences after cisplatin-containing chemotherapy for nasopharyngeal carcinoma-
dc.typeArticle-
dc.identifier.emailLee, WMA: awmlee@hkucc.hku.hk-
dc.identifier.authorityLee, WMA=rp02056-
dc.identifier.doi10.1016/S0936-6555(05)80096-2-
dc.identifier.pmid8305365-
dc.identifier.hkuros266414-
dc.identifier.volume5-
dc.identifier.issue6-
dc.identifier.spage395-
dc.identifier.epage396-

Export via OAI-PMH Interface in XML Formats


OR


Export to Other Non-XML Formats